# SDR REXA2012020700212

- Difficulty date: February 7, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 23,862 hours, 20,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 SECTION OF EMER FLOOR TRACK LIGHTING INOP.  REMOVED AND REPLACED BAD SECTION OF FLOOR EMER LIGHT TRACK IAW AMM 33-51-01, OP CHECKS GOOD.
